# SDR SWIA2017031743118

- Difficulty date: February 27, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 42,962 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED AT BS 319, RBL 43.   INSTALLED A NEW FLOOR SUPPORT FROM BS 310 TO 319 IAW SRM.
